# SDR MASA2011011801699

- Difficulty date: January 16, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 19,400 hours, 15,184 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Part serial: APR062776
- Condition: Faulty
- Location: Nr 2 Btms
- Part time: 8,550 hours, 6,172 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FALSE NR 2 BTMS WARNING IN FLIGHT.  MX REPLACED NR 2 BTMS SENSOR, OPS GOOD.
